On-line catalogue and orders (secure paiement, VISA or MASTERCARD only)

Journals available by subscription

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Books

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Jean Morlet Chair Series

SMF/AMS Texts and Monographs

La Série T

Volumes "Journée Annuelle"

Other Books

Donald E. Knuth - French translations

Nicolas Bourbaki's seminar new edition

Jean Leray's scientific works new edition

Revue de l'Institut Elie Cartan

Electronic Editions

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

More information / Subscription

Publications for a general public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

For the authors

Submission of manuscripts

Formats and documentation

More info

Electronic distribution list (smf.emath.fr)

Information for bookselers and subscription agencies (smf.emath.fr)

Publications de la SMF
fr en
Your IP number: 54.234.0.2
Access to elec. publ.: SémCong

Bulletin de la SMF

Presentation of the publication

Titles

Last Titles

Editorial staff committee / Secretary

Number:

Search


Catalogue & orders

Bulletin de la SMF - Titles - 120 - pages 485-506

Titles120

L'ensemble exceptionnel dans la conjecture de Szpiro
E. Fouvry - M. Nair - G. Tenenbaum
Bulletin de la Société mathématique de France 120, number 4 (1992), 485-506
Download this article : PS file / PDF file

Résumé :
Nous montrons que, pour les deux types naturels de mesures associés à ce problème, la conjecture de Szpiro sur les courbes elliptiques semi-stables est satisfaite presque partout, avec beaucoup de marge. Dans les deux cas, nous donnons une majoration effective de la taille de l'ensemble exceptionnel.

Abstract:
We show that, for the two natural measures associated with this problem, Szpiro's conjecture on semi-stable elliptic curves is true, with a lot to spare, almost always. In both cases, we give effective upper bounds for the size of the exceptional set.

Class. math. : 11 G 05, 11 N 45, 11 N 25


ISSN : 0037-9484
Publié avec le concours de : Centre National de la Recherche Scientifique